I've noticed that after about 2 or 3 days of being on some antibiotics, I'm begining to develop a yeast infection. Luckily I noticed it early so its not all that bad right now, plus I already have an over the counter treatment but here is the problem - I still have about 7 days left on the antibiotics which everyone knows, I need to finish taking.
If I treat the yeast infection while still on the antibiotics, will it be effective or do I need to wait until the medicine is done (and the infection is worse) and THEN treat it?
hi, i got my first yeast infection (how exiting) a few months ago after my doctor prescribed antibiotics for a bronchitis.. i went to see him 2 days later with symptoms of a yeast infection he actually told me that its VERY common to get this while taking antibiotics.. i was prescribed 1 oral pill called diflucan, i had the same reaction and told my doctor if i take this pill now what happens to the rest of my antibiotic???
he told me that this pill works in the system for a couple of days. but also he told me to eat plenty of yogurt becaude it has active bacteria in it that we need mostly when we have a yeast infection because often a yeast infection starts because the antibiotics destroy bacteria that we need in the vagina..
i even spoke to my obgyn about this and she told me its true.. well hope this advice can help you
You can read from my previous question that this is something that I have been fighting for years.
I have gotten to where if I need a prescription for antibiotics for anything, I automatically get my doctor to write me a prescription for that pill to cure yeast infections. I ALWAYS KNOW that I will end up with a yeast infection -- without a doubt!
Don't wait -- start treating yourself now, it will only get worse if you don't. Good luck!
I have used the Lady Soma Candida Cleanse the last two times I have suffered with Candida. I have found this to be excellent at keeping it 'under control' even when i've had to take antibiotics, (unavoidable due to a dental infection). Also I didn't suffer any dramatic unpleasant side effects which can very often be the case. Its easy as you only need to take 2 a day...it's realistically priced and in my experience it is very effective.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.